# SDR AALA201702239017

- Difficulty date: February 15, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N948UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000081
- Aircraft time: 20,911 hours, 17,176 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086283001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON LEFT HAND AFT MAIN CABIN SEAT TRACK AT -Y250 BETWEEN FR 84 AND FR 85. REPAIRED SEAT TRACK PER SRM 53-23-10 REPAIR 54.
